The$D$-Neumann problem

William J. Sweeney Princeton, N.J., USA

TBD mathscidoc:1701.331346

Acta Mathematica, 120, (1), 223-277, 1966.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 343 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{william1966the$d$-neumann,
  title={The$D$-Neumann problem},
  author={William J. Sweeney},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214695593055},
  booktitle={Acta Mathematica},
  volume={120},
  number={1},
  pages={223-277},
  year={1966},
}
William J. Sweeney. The$D$-Neumann problem. 1966. Vol. 120. In Acta Mathematica. pp.223-277. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214695593055.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved